# SDR DALA2024111110841

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,802 hours, 26,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 L-1 PASSENGER DOOR ROTARY SNUBBER LEAKING FROM RETAINING NUT. CORRECTIVE ACTION: SUMMARY OF NRC: 00713 - REMOVED AND REPLACED L-1 DOOR ROTARY SNUBBER IAW B757 AMM 52-11-10. (0650713)
